# SDR AALA202305099106

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A320*
- Aircraft serial: 3712
- Aircraft time: 48,615 hours, 18,058 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00011825
- Condition: False Indication
- Location: Zone 100 - Fuse
- Part time: 45,862 hours, 17,040 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR CHECK SLIDE PRESSURE ON CIDS PANEL. MAINTENANCE VERIFIED THE L1 DOOR ASSIST BOTTLE PRESSURE WAS GOOD AND REPLACED DECODER ENCODER UNIT B 300 RIGHT (DEU) PER AMM 23-73-47. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
